International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 102089 | https://doi.org/10.1155/S0161171294000219

O. P. Chandna, E. O. Oku-Ukpong, "Flows for chosen vorticity functions—exact solutions of the Navier-Stokes equations", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 102089, 10 pages, 1994. https://doi.org/10.1155/S0161171294000219

Flows for chosen vorticity functions—exact solutions of the Navier-Stokes equations

Received30 Apr 1992

Abstract

Solutions are obtained for the equations of the motion of the steady incompressible viscous planar generalized Beltrami flows when the vorticity distribution is given by 2ψ=ψ+f(x,y) for three chosen forms of f(x,y).

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views94
Downloads458
Citations